# SDR GLBA2013082200300

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 36,274 hours, 43,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 213.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND BELLY SKIN CORROSION AT FS 213.25, STRINGER 15R.  REPAIRED IAW EO 13-1900-53-057.  MAJOR REPAIR.
